MathSciNet Relay Station
MathSciNet bibliographic data
MR125900 (23 #A3197) 52.30 (46.10)
Edwards, R. E. Convex sets invariant under group representations. Studia Math. 19 1960 159–176.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement